# SDR VNAA2015011600022

- Difficulty date: January 16, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 26,261 hours, 26,309 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Part time: 26,261 hours, 26,309 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD AND OTBD FS 280 FLOORBEAM ANGLES CRACKED AT RBL 9.  REMOVED AND REPLACED THE ANGLES  IAW SRM 51-42-06 AND SRM 51-42-21.
